Authors: Bárány, Imre
Blagojević, Pavle 
Szucs, András
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Equipartitioning by a convex 3-fan
Journal: Advances in Mathematics
Volume: 223
Issue: 2
First page: 579
Last page: 593
Issue Date: 30-Jan-2010
Rank: M21a
ISSN: 0001-8708
DOI: 10.1016/j.aim.2009.08.016
Abstract: 
We show that for a given planar convex set K of positive area there exist three pairwise internally disjoint convex sets whose union is K such that they have equal area and equal perimeter.
Keywords: Convex 3-fans | Equipartitions | Equivariant maps
Publisher: Elsevier
Project: Hungarian National Foundation, Grants 49449, 60427 and 62321
Advanced methods for cryptology and information processing 

Show full item record

SCOPUSTM   
Citations

16
checked on Jun 14, 2024

Page view(s)

58
checked on May 10, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.